It's been 93 days since i've been on accutane....Looking back, i've had a lot of improvements on my skin. But I have a lot of red marks...I was going to purchase emu oil, but from where i live, i have to purchase it online. Does emu oil really works wonders? For now, i'm trying to keep my regime as simple as possible. I'm using Aveeno calming cleaner, cetaphil moisturizing cream (which I love~~ I have no dry patches or dry skin..) and i'm also using Mederma. It's been only a couple weeks since i've started using it....I haven't seen any drastic improvements yet, but i'm not losing hope yet! I don't have a lot of acne marks but ever since i've started accutane and my acne cleared up, it seems like i've been left with acne marks. I hate it! Plus with my red marks it looks like I have a lot of acne...
But really, I only have 3 actives! 2 of my clogged pores turned into a zit, which i popped (i know....tsktsk) It's getting better but i really don't understand why it's taking sooo long...I have to be patient but it's hard, when everyone around u have good skin. I've noticed though when i wake up, it looks like my skin looks better, but when i wash my face, the red marks just seemed to stand out more. Make up does wonders though! Thank goodness for makeup~
I've been stressing out and feeling a lot of pressure. I'm in training for work right now and I have exams, quizzes, homework everyday...it's a lot of work..and i haven't been sleeping at the same time, eating at teh same time...my whole daily schedule changed. Maybe that's why it's taking longer for my skin to get better? who knows...everyone is different..
I've been experiencing some side effects...i've had the rash on the back of my hands, but it usually goes away when you moisturize. I've been feeling itchy on my arms, legs...I've been getting llittle patches of rash and really dry skin esp on my shoulders, arms, calves..been trying to moisturize but it's been a few days now, hopefully it goes away.
I went on the treadmill a few days ago and my knees hurt after the workout! joint pains?
But all these side effects are worth it! As long as my skin improves.....hopefully soon...